Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking steroid and antibiotic injections for the frequent bronchitis attacks. Feeling feverish and burning on the arms and chest. Are these due to the injections?

I got 2 injections at my drs. office on Friday for preventing bronchitis (which I get at least once a year). A steroid and an antibiotic. I could not sleep at all Friday night (I was up for 36 hours). On Saturday late afternoon, I began to feel feverish but had no fever and later realized that the skin on the upper side of my forearms, my chest, my face and the upper thigh were all red and burning like a sunburn . My lips even felt chapped. I have had these shots many times and never had any type of reaction. Could they have caused my symptoms?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

You have not mentioned the name of the Antibiotic.

As a precautionary measure usually inhalation of bronchodilator(eg Seretide)/Steroidal preparations such as Budesonide/Sodium Chromoglycate inhalers --Mast cell Stabilizers/desensitisers to prevent Mast cells from releasing broncho constrictor chemicals are usually used.

The inhalant medicines act locally and do not produce systemic side effects .

Kindly take a Test Dose of Antibiotic before a shot as you are an atopic individual.

Please use a soothening lotion such as Lotio Calamine for the lesions you have developed now.

Take Care,


Dr Lt Cdr ASN Bhushan.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor